# SDR CALA2024011500110

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 84,979 hours, 11,960 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 203438
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CTR PAX SEAT 30 TO 37 FLOOR PROXIMITY EMER LT FOUND DIM (BAT EQ#M732) TRANSFER REF. NON-ROUTINE HX NRC WO.2709101 AND  CABIN EMER LT BAT PACK EQ#M732 REPLACED AND INSTALLATION TEST ATTACHED FORM 44.0008 ITEM 1-2 ACCOMPLISHED WORK ACCOMPLISHED CARRIED OUT RESULT NORMAL, CTR PAX SEAT 30 TO 37 FLOOR PROXIMITY EMER LT TESTED NORMAL AS PER AMM 33-51-00, 33-51-07, IDT INSPECT IS OKAY.
